# SDR REXA99012

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK RIGHT GEAR BAY.  REMOVED AND REPLACED BROKEN DOWNLOCK SWIVEL ON RIGHT MAIN GEAR.  (M)
